Alabama, 2025

Hail in Alabama, June 10, 2025

June 10, 2025 · NWS MOB · 1 event in 1 county or zone

Thunderstorms developed across southwest Alabama and produced large hail.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MOB wrote it up.

Thunderstorms developed across southwest Alabama and produced large hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before the first event at Jun 10, 11:21 AM CST, 2 hours 58 minutes earlier.

Area forecast discussion, Jun 10, 11:21 AM CST, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1221 PM CDT Tue Jun 10 2025

...New Aviation...

.DISCUSSION...
Issued at 346 AM CDT Tue Jun 10 2025

Through Wednesday Night...

The upper trough over the eastern CONUS will lift northeast,
followed by an upper ridge building over the southeast states
through midweek. We resume a diurnal pattern through the near
term with scattered showers and thunderstorms expected to occur
across the northern half of the forecast area this afternoon and
Wednesday afternoon, with numerous showers and storms across the
southern half near a developing seabreeze. With strong insolation
and surface heating today, we are anticipating an afternoon
environment with significant MLCAPE values ranging from 3,000 to
4,000j/kg. Therefore, a few of the stronger pulse-type storms this
afternoon may produce gusty winds up to 40-45 mph and hail up to
one-half inch in diameter. Frequent lightning and the threat of
localized flooding remains. A High Rip Current risk through this
afternoon will settle to Low midweek.

High temperatures today and Wednesday will range from 87 to 92
degrees. Low temperatures tonight should be between 66 to 72
degrees inland, with middle 70s along the coast. /22

Thursday Through Monday...

Unsettled summer like pattern looks to prevail as we approach the
weekend with broad southwesterly flow across the area. An upper
level low will likely get squished between two large highs in an
omega block over Texas keeping us on the soggy east side. As we
approach the end of the week and into the weekend, a stalled
surface boundary that has plagued us the front half of the week
will have mixed out leading to a more traditional summertime
pattern with storms developing along the advancing seabreeze and
remnant boundaries. Storms will likely be a little more widespread
than a typical summer day as some upper shortwave troughs will
likely progress through the southwesterly flow and the presence of
the weak upper level low centered to our west. PWATS will be in
the 1.5 to 2 inch range each day allowing for efficient rain
processes with any storms. While a more focused heavy rainfall
event doesn't look likely, continued rounds of rain throughout the
week could result in localized flash flooding. Temperatures will
continue to be on the warm side with highs in the 90s and with all
the moisture, do not expect any relief from the mugginess this
week. BB/8

&&

.AVIATION...
(18Z TAFS)
Issued at 1215 PM CDT Tue Jun 10 2025

Generally VFR flight category prevails outside of any showers and
storms this afternoon. Temporary reductions in ceiling and
visibility can be expected underneath any given storm. Expect VFR
flight category to prevail tonight into Wednesday morning. MM/25

&&

.MARINE...
Issued at 351 PM CDT Mon Jun 9 2025

A light to moderate southwesterly flow today will become light
southeasterly to southerly through the remainder of the week.
Shower and thunderstorm chances will remain high through Saturday.
Overnight convection developing over open Gulf waters may contain
waterspouts in the late night/early morning period. Otherwise, no
impacts are expected other than locally higher winds and seas
being possible near thunderstorms. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      71  88  72  88  74  88  74  88 /  30  70  20  70  30  80  30  90
Pensacola   75  87  76  88  77  87  77  85 /  40  70  30  70  40  80  60  90
Destin      78  89  78  89  79  88  78  88 /  40  70  30  70  50  80  60  90
Evergreen   69  91  70  91  71  91  72  89 /  20  60  20  60  30  80  30  80
Waynesboro  67  91  69  91  70  91  71  89 /  10  40  10  60  30  70  20  80
Camden      66  88  68  89  70  89  71  87 /  20  40  10  50  30  60  30  80
Crestview   70  91  70  92  71  90  72  88 /  30  80  20  70  30  90  30  90

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Jun 10, 1:36 PM CST, 43 minutes before
Special Weather Statement
National Weather Service Mobile AL
236 PM CDT Tue Jun 10 2025

MSZ076-102015-
Greene MS-
236 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN GREENE COUNTY
THROUGH 315 PM CDT...

At 236 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Leakesville, moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Leakesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3131 8874 3136 8845 3130 8844 3111 8844
      3118 8875
TIME...MOT...LOC 1936Z 273DEG 10KT 3124 8868

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, Jun 10, 1:43 PM CST, 36 minutes before
Special Weather Statement
National Weather Service Mobile AL
243 PM CDT Tue Jun 10 2025

MSZ078-079-102030-
Stone MS-George MS-
243 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN GEORGE AND
NORTHEASTERN STONE COUNTIES THROUGH 330 PM CDT...

At 243 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northeast of Perkinston, or 4 miles southeast of Wiggins,
moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wiggins and Perkinston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3091 8889 3091 8884 3092 8883 3092 8882
      3073 8882 3074 8888 3069 8889 3074 8916
      3088 8917
TIME...MOT...LOC 1943Z 271DEG 14KT 3081 8908

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, Jun 10, 1:46 PM CST, 33 minutes before
Special Weather Statement
National Weather Service Mobile AL
246 PM CDT Tue Jun 10 2025

ALZ052-053-055-261-262-102030-
Clarke AL-Baldwin Inland AL-Monroe AL-Washington AL-Mobile Inland AL-
246 PM CDT Tue Jun 10 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN MONROE...
NORTHEASTERN MOBILE...NORTHWESTERN BALDWIN...SOUTHEASTERN WASHINGTON
AND SOUTH CENTRAL CLARKE COUNTIES THROUGH 330 PM CDT...

At 245 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Citronelle to 5 miles east of Gulfcrest to
4 miles west of Creola. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Satsuma, Jackson, Citronelle, Creola, Stockton, Axis, Mount Vernon,
Calvert, McIntosh, I65 And AL 225, and Movico.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3080 8812 3097 8817 3113 8835 3152 8788
      3137 8764 3118 8762 3105 8762
TIME...MOT...LOC 1945Z 229DEG 36KT 3111 8826 3100 8814 3091 8811

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MM
Special weather statement, Jun 10, 2:06 PM CST, 13 minutes before
Special Weather Statement
National Weather Service Mobile AL
306 PM CDT Tue Jun 10 2025

ALZ056-059-102045-
Conecuh AL-Escambia AL-
306 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ESCAMBIA AND
SOUTHWESTERN CONECUH COUNTIES THROUGH 345 PM CDT...

At 305 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles south of I65 And AL 113, or 7 miles north of Flomaton, moving
northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Brewton, Flomaton, East Brewton, Pollard, and I65 And AL 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3117 8690 3100 8721 3100 8730 3112 8744
      3139 8723
TIME...MOT...LOC 2005Z 223DEG 16KT 3111 8730

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MM
Special weather statement, Jun 10, 2:06 PM CST, 13 minutes before
Special Weather Statement
National Weather Service Mobile AL
306 PM CDT Tue Jun 10 2025

ALZ058-060-102045-
Covington AL-Crenshaw AL-
306 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CRENSHAW AND
NORTHERN COVINGTON COUNTIES THROUGH 345 PM CDT...

At 306 PM CDT, Doppler radar was tracking a strong thunderstorm over
River Falls, or near Andalusia, moving northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Andalusia, River Falls, Red Level, Dozier, Heath, and Gantt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3137 8620 3124 8654 3137 8665 3158 8645
TIME...MOT...LOC 2006Z 233DEG 15KT 3135 8653

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, Jun 10, 2:10 PM CST, 9 minutes before
Special Weather Statement
National Weather Service Mobile AL
310 PM CDT Tue Jun 10 2025

MSZ075-076-078-079-102100-
Stone MS-Perry MS-Greene MS-George MS-
310 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GEORGE...
SOUTHEASTERN PERRY...SOUTHWESTERN GREENE AND NORTHEASTERN STONE
COUNTIES THROUGH 400 PM CDT...

At 309 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Wiggins, moving northeast at 10 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northwestern
George, southeastern Perry, southwestern Greene and northeastern
Stone Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3112 8887 3109 8881 3100 8875 3089 8871
      3085 8896 3093 8906
TIME...MOT...LOC 2009Z 239DEG 9KT 3092 8896

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MM

The radar

The Mobile radar (KMOB), 104 km away, was scanning. The volume nearest the first event began at 20:16 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Escambia

When
June 10, 2:19 PM CST to 2:21 PM CST
Where
Escambia County, 4 mi WNW of Foshee
Measured
1 in hail
Reported by
Public
Coordinates
31.142, -87.293

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Alabama in 2025Every state in 2025This day in weather historyWarnings in Alabama, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1278457.